# SDR 99ZZZX62

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N506MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3244
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A C-3 CHECK PERFORMED 11-9-98, FUEL LEAK WAS FOUND IN THE CENTRAL FUEL TANK.  SUBMITTER STATED THE POSSIBLE CAUSE FOR THIS DEFECT IS FATIGUE OF THE JOINT AND THE TANK STRUCTURE.  THE CORRECTIVE ACTION IS BEING COORDINATED WITH MANUFACTURER, AND INVOLVES SEALANT APPLICATION AND TANK STRUCTURE REPAIR.  IT IS RECOMMENDED TO INSPECT THIS AREA FOR DAMAGE.
